# SDR CA131025007

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,263 hours
- Engine: Pwa PT6T3B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR WENT OFFLINE, DURING TROUBLESHOOTING AME FOUND BRUSHES DISINTEGRATED.
